Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 63, NWS Lincoln, IL

June 1, 20094 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 1, 2009, 7:47 PM CDT for 4 counties in Illinois. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2009, 7:47 PM CDT (00:47 UTC)
Expired
Jun 1, 2009, 8:15 PM CDT
In force
28 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties DeWitt County, IL, Logan County, IL, McLean County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:53 PM CDTTSTM WND DMGAtlanta, ILTREE BLOWN DOWN IN ATLANTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2056 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 020047
SVRILX
ILC039-107-113-179-020130-
/O.NEW.KILX.SV.W.0063.090602T0047Z-090602T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CDT MON JUN 1 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
  LOGAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 830 PM CDT.

* AT 746 PM CDT...A NARROW BAND OF HIGH WINDS IN EXCESS OF 60 MPH...
  CAUSED BY STRONG THUNDERSTORMS IN TAZEWELL COUNTY...WAS MOVING
  SOUTHEAST ACROSS LOGAN COUNTY. THIS LINE EXTENDED FROM 14 MILES 
  NORTH OF LINCOLN TO 7 MILES SOUTHEAST OF MASON CITY...AND WAS 
  MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCLEAN...
  LINCOLN...
  ATLANTA...
  WAYNESVILLE...
  HEYWORTH...
  BEASON...
  MOUNT PULASKI...
  DOWNS...

ANOTHER LOCATION IN THIS WARNING IS...CHESTNUT.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 119 AND 154...
INTERSTATE 74 BETWEEN MILE MARKERS 140 AND 145...
AND INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4041 8877 3998 8924 4014 8960 4042 8931
TIME...MOT...LOC 0046Z 283DEG 28KT 4034 8926 4012 8960

$$

GEELHART
2 follow-up statements
000 
WWUS53 KILX 020103
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT MON JUN 1 2009

ILC179-020112-
/O.CAN.KILX.SV.W.0063.000000T0000Z-090602T0130Z/
TAZEWELL IL-
803 PM CDT MON JUN 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL COUNTY
IS CANCELLED...

THE NARROW BAND OF STRONG WINDS HAVE PUSHED SOUTHEAST OF THE 
COUNTY. HOWEVER...THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN
WILL CONTINUE THROUGH 9 PM. 

LAT...LON 4037 8913 4034 8885 3998 8924 4010 8950
TIME...MOT...LOC 0102Z 285DEG 30KT 4029 8906 4007 8940

$$

ILC039-107-113-020130-
/O.CON.KILX.SV.W.0063.000000T0000Z-090602T0130Z/
DE WITT IL-LOGAN IL-MCLEAN IL-
803 PM CDT MON JUN 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN MCLEAN...LOGAN AND WESTERN DE WITT COUNTIES...

AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A NARROW LINE OF HIGH WINDS IN EXCESS OF 60 MPH...
CAUSED BY STRONG THUNDERSTORMS ACROSS TAZEWELL AND MCLEAN 
COUNTIES. THIS LINE EXTENDED FROM WAYNESVILLE TO 6 MILES SOUTH 
OF LINCOLN...MOVING EAST AT 35 MPH.

LOCATIONS AFFECTED INCLUDE...BEASON...
HEYWORTH...MOUNT PULASKI...MIDLAND CITY...HALLSVILLE AND CHESTNUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4037 8913 4034 8885 3998 8924 4010 8950
TIME...MOT...LOC 0102Z 285DEG 30KT 4029 8906 4007 8940

$$

GEELHART
000 
WWUS53 KILX 020115
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT MON JUN 1 2009

ILC039-107-113-020123-
/O.CAN.KILX.SV.W.0063.000000T0000Z-090602T0130Z/
DE WITT IL-LOGAN IL-MCLEAN IL-
815 PM CDT MON JUN 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCLEAN...LOGAN
AND WESTERN DE WITT COUNTIES IS CANCELLED...

THE NARROW BAND OF HIGH WINDS HAD WEAKENED...AND CURRENTLY 
EXTENDED FROM FAR NORTHERN SANGAMON COUNTY INTO WESTERN 
DE WITT COUNTY. RADAR ESTIMATED WINDS TO BE AROUND 45 TO 50 MPH
FROM THIS BAND.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. 

LAT...LON 4037 8913 4034 8885 3998 8924 4010 8950
TIME...MOT...LOC 0113Z 285DEG 30KT 4026 8894 4004 8928

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:17 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 1, 6:17 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT MON JUN 1 2009

.DISCUSSION...
ISSUED 300 PM CDT MON JUN 1 2009

LATEST SURFACE ANALYSIS HAD A WAVY FRONTAL BOUNDARY EXTENDING FROM
LOW PRESSURE OVER THE GREAT LAKES...SOUTHWEST INTO THE CENTRAL
PLAINS. THE POSITION OF THIS FRONTAL BOUNDARY...AND THE
SHOWERS/STORMS THAT OCCUR WITH IT...ARE THE PRIMARY FORECAST
CONCERNS OVER THE NEXT FEW DAYS.

12Z MODELS REMAIN IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE
WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA THROUGH MIDWEEK.
HOWEVER...SHOWERS/STORMS WILL BECOME WIDESPREAD FROM TIME TO TIME
ALONG THE FRONTAL ZONE AS IT APPROACHES AND MOVES THROUGH THE
FORECAST AREA. THE MODELS CONTINUE TO EXHIBIT VARYING DEGREES OF
CONVECTIVE FEEDBACK FROM SOME OF THESE STORMS WHICH MAKES
PINPOINTING THE MOST FAVORED POSITION OF THE FRONT AND STORM
DEVELOPMENT PROBLEMATIC. AT THIS POINT...HAVE TENDED TO FAVOR A
BLEND OF SOLUTIONS...BUT THIS WILL CERTAINLY NEED TO BE TWEAKED AS
THE MESOSCALE EFFECTS OF THE CONVECTION BECOME MORE CLEAR.

SHORT TERM...TONIGHT THROUGH THURSDAY...THE AREA OF LOW PRESSURE
OVER THE GREAT LAKES IS BEING DRIVEN BY A SHORT WAVE RACING
ACROSS NORTHERN ONTARIO. BOTH OF THESE FEATURES WILL TRACK EAST
SOUTHEAST WITH TIME...DRAGGING THE TRAILING COLD FRONT SOUTH
THROUGH ILLINOIS TONIGHT. HOWEVER...THE FRONT WILL QUICKLY BECOME
NEARLY PARALLEL TO THE MEAN UPPER FLOW AND STALL OUT LATER
TONIGHT. THE FRONT IS MOVING INTO AN UNSTABLE AIRMASS ACROSS
CENTRAL ILLINOIS THIS EVENING. CAPE VALUES IN THE VICINITY AND
SOUTH OF THE FRONT SHOULD EXCEED 3000 J/KG INTO THIS EVENING.
AROUND 35 KTS OF 0-6 KM BULK SHEAR SHOULD BE SUFFICIENT TO
CAPITALIZE ON THE INSTABILITY AND PRODUCE SOME STRONG TO SEVERE
STORMS.

THE STALLED FRONT WILL NOT SIT STILL FOR VERY LONG BEFORE BEING
PICKED UP BY A SHORT WAVE DIGGING OVER THE CANADIAN PRAIRIES. THIS
WAVE WILL PULL THE FRONT BACK INTO NORTHERN ILLINOIS CAUSING A BREAK
IN THE PRECIPITATION THREAT OVERNIGHT INTO TUESDAY MORNING. AS THIS
SECOND WAVE PASSES TO OUR EAST ON TUESDAY...THE FRONT WILL BEGIN TO
COME BACK SOUTH AGAIN INTO THE FORECAST AREA. IN ADDITION...ENERGY
IS EXPECTED TO EJECT OUT OF AN UPPER LOW SPINNING OVER THE ROCKIES
AND MAY HELP SHOWERS/STORMS TO DEVELOP TO DEVELOP IN THE WARM SECTOR
TO THE SOUTH OF THE MAIN FRONT. THE APPROACH OF THE FRONT...AS WELL
AS THE TWO UPPER DISTURBANCES...WILL PROVIDE ANOTHER RISK OF SEVERE
WEATHER TUESDAY AFTERNOON AND EVENING.

THE FRONT WILL KEEP HEADING SOUTH THIS TIME...AND WILL EXIT THE
FORECAST AREA ON WEDNESDAY. THIS WILL BRING THE PRECIPITATION RISK
TO AN END FROM NORTH TO SOUTH WEDNESDAY.

HIGH PRESSURE AND DRIER AIR WILL BE IN PLACE FOR WEDNESDAY
NIGHT/THURSDAY...PROVIDING A BREAK IN THE ACTIVE WEATHER FOR CENTRAL
AND SOUTHEAST ILLINOIS.

LONG TERM...THURSDAY NIGHT THROUGH SUNDAY...MODELS/ENSEMBLES
CONTINUE TO HAVE THEIR DIFFERENCES TODAY IN THE EXTENDED RANGE OF
THE FORECAST. WHILE THE CONSENSUS THAT THE REX BLOCK OVER THE
EASTERN PACIFIC WILL BREAK DOWN BY THIS WEEKEND IS NOW STRONG...HOW
QUICKLY IMPULSES ARRIVE FROM THE WEAKENING CUTOFF UPPER LOW OFF THE
CALIFORNIA COAST IS LESS CLEAR. THIS DIFFERENCE IN TIMING IS STILL
SIGNIFICANT...PLUS THERE WILL BE MORE THAN ONE WAVE EJECTING OUT OF
THE EASTERN PACIFIC TROF RESULTING IN MORE THAN ONE PERIOD OF
PRECIPITATION RISK. THAT BEING SAID...DO NOT EXPECT THE PERIOD FROM
SATURDAY INTO MONDAY TO BE A WASHOUT AND DO NOT WANT TO CARRY
MENTIONABLE CHANCES OF SHOWERS/STORMS THROUGH THE ENTIRE PERIOD. FOR
NOW...WILL RESTRICT MENTIONABLE CHANCES FOR PRECIPITATION TO THE
SATURDAY NIGHT/SUNDAY TIME PERIOD WHERE AT LEAST SOME MODEL
CLUSTERING AND RUN-TO-RUN CONSISTENCY EXISTS. THIS PRECIPITATION
WILL OCCUR ALONG A FRONTAL BOUNDARY THAT SHOULD LIE ACROSS THE
REGION...WITH THE FRONT BEING ACTIVATED BY THE EJECTING SHORT WAVE
ENERGY. A STRONGER PIECE OF ENERGY MAY HELP DRAG THE FRONT SOUTH OF
THE REGION BY LATE MONDAY AND END PRECIPITATION CHANCES. WILL KEEP
THE SUNDAY NIGHT/MONDAY PRECIPITATION CHANCES AROUND 20 PERCENT...
WHICH KEEPS IT OUT OF THE WORDED FORECAST...AT THIS TIME GIVEN THE
LINGERING UNCERTAINTY. TEMPERATURES WILL BE A TRICKY CALL DUE TO THE
AFOREMENTIONED FRONTAL BOUNDARY. AMONG THE MODEL DISCREPANCIES ARE
EXACTLY WHERE THIS FRONT WILL LIE OUT...PARTLY A RESULT IN THE
DIFFERENCES IN MODEL TIMING. HAVE CHOSEN TO FOLLOW A MIDDLE OF THE
ROAD TEMPERATURE SOLUTION...WHICH IS NEAR OR SLIGHTLY ABOVE
NORMAL...BUT ADJUSTMENTS WILL BE NEEDED ONCE THE EXPECTED FRONTAL
POSITION IS BETTER KNOWN.

BAK
&&

.AVIATION...
ISSUED 617 PM CDT MON JUN 1 2009

THUNDERSTORMS MOVING INTO THE REGION AND WILL AFFECT BMI AND PIA
FOR SEVERAL HOURS THIS EVENING. SPI AND DEC MIGHT SEE CONVECTION
LATER AS ALL WEATHER IS NORTH OF THOSE SITES. CMI COULD ALSO SEE
CONVECTION BUT WILL KEEP THEM WITH VCTS FOR NOW. WILL HAVE TEMPO
GROUPS FOR PIA AND BMI. ADDITIONAL CONVECTION HAS DEVELOPED ACRS
NORTHERN MO AND WILL LIKELY MOVE CLOSE TO PIA AND BMI LATER
TONIGHT SO WILL KEEP PCPN MENTIONED FOR THEM. FRONT SHOULD DROP
SOUTH SOME OVERNIGHT AND THIS WILL BE FOCUS FOR MORE CONVECTION
TOMORROW.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 1, 3:07 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT MON JUN 1 2009

ILZ027>031-036>038-040>046-021200-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD-
307 PM CDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND
TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES
SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL
ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR
THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY
RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO
SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE
DAYS SOUTH OF PEORIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY
AFTERNOON AND EVENING...AS ANOTHER COLD FRONT SLOWLY WORKS ITS
WAY SOUTH OVER CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM
STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL.
THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY
NIGHT...AS THE FRONT SLIPS TO OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THIS
EVENING.

ILZ047>053-021200-
CASS-CHRISTIAN-MACON-MENARD-MORGAN-SANGAMON-SCOTT-
307 PM CDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND
TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES
SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL
ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR
THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY
RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD THE NEXT SEVERAL
DAYS...ALTHOUGH STAGES WILL CONTINUE TO FALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY
AFTERNOON AND EVENING...AS ANOTHER COLD FRONT WORKS ITS WAY SOUTH
ACROSS CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM STRONG
WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM
CHANCES WILL BEGIN TO DIMINISH EARLY WEDNESDAY MORNING...AS THE
FRONT SLIPS TO OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS
EVENING.

ILZ054>057-061>063-021200-
CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
307 PM CDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND
TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES
SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL
ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR
THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY
RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AND
TUESDAY EVENING...AS ANOTHER COLD FRONT WORKS ITS WAY SOUTH ACROSS
CENTRAL AND EAST CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM
STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL.
THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH WEDNESDAY MORNING...AS
THE FRONT SLIPS TO OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH THIS
EVENING.

ILZ066>068-071>073-021200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
307 PM CDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS
LATE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...AS A COLD FRONT
SLOWLY WORKS ITS WAY SOUTH. A FEW OF THE STORMS MAY BE CAPABLE OF
PRODUCING GUSTY WINDS ALONG WITH HEAVY RAINFALL...BUT IT APPEARS THE
MAIN THREAT FOR MORE ORGANIZED THUNDERSTORMS WILL BE JUST TO OUR
NORTH. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE WEDNESDAY
NIGHT OR EARLY THURSDAY MORNING AS THE COLD FRONT SLIPS TO OUR
SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

In the hours before

Local storm report, Jun 1, 6:26 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
626 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             3 E METAMORA            40.79N 89.31W
06/01/2009  E0.25 INCH       WOODFORD           IL   EMERGENCY MNGR

            NEAR 1200 EAST AND 1500 NORTH.

&&

25
Local storm report, Jun 1, 6:28 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             3 E METAMORA            40.79N 89.31W
06/01/2009  E1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            NEAR 1200 EAST AND 1500 NORTH.

&&

25
Local storm report, Jun 1, 6:33 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             3 NE BLOOMINGTON        40.51N 88.93W
06/01/2009  M1.00 INCH       MCLEAN             IL   NWS EMPLOYEE

&&

25
Local storm report, Jun 1, 6:42 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             2 W HOOPESTON           40.47N 87.71W
06/01/2009  M0.88 INCH       VERMILION          IL   MESONET

            SWOP.

&&

25
Local storm report, Jun 1, 6:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND GST     BLOOMINGTON             40.48N 88.97W
06/01/2009  M67 MPH          MCLEAN             IL   ASOS

            MEASURED AT BLOOMINGTON AIRPORT.

&&

25
Local storm report, Jun 1, 6:56 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             2 NW BENSON             40.87N 89.15W
06/01/2009  M0.88 INCH       WOODFORD           IL   AMATEUR RADIO

            RELAYED BY WFO LOT

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:01 PM CDTAreal Flood AdvisoryILXFulton6 hr
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford52 min
Jun 1, 7:34 PM CDTSevere Thunderstorm WarningILXMcLean56 min
Jun 1, 8:09 PM CDTFlash Flood WarningILXVermilion6 hr
Jun 1, 8:10 PM CDTAreal Flood AdvisoryILXClay, Effingham, Fulton, Jasper, McLean, Mason and 4 more9 days
Jun 1, 8:25 PM CDTSevere Thunderstorm WarningILXMcLean27 min
Jun 2, 1:56 PM CDTSpecial Weather StatementILXEdgar34 min
Jun 2, 2:02 PM CDTSpecial Weather StatementILXEffingham43 min
Jun 2, 3:47 PM CDTSpecial Weather StatementILXPiatt43 min
Jun 2, 3:55 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Moultrie, Piatt50 min
Jun 2, 4:44 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler48 min
Jun 2, 4:57 PM CDTSpecial Weather StatementILXSangamon63 min
Jun 2, 5:07 PM CDTSpecial Weather StatementILXEdgar53 min
Jun 2, 5:16 PM CDTSpecial Weather StatementILXLogan, Macon, Mason, Menard59 min
Jun 2, 6:11 PM CDTSevere Thunderstorm WarningILXLawrence17 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.